# SDR AALA20041098

- Difficulty date: November 7, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N70404
- Make and model: Doug DC-9-82
- Aircraft serial: 49315
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - TAIL CONE JETTISON HANDLE EMERGENCY LIGHT ASSEMBLY BROKEN.  REPLACED TAIL CONE JETTISON HANDLE EMERGENCY LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
